# SDR CA090204002

- Difficulty date: January 30, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 2,693 hours
- Engine: Ge GE90115B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 3,089 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL330, THE LT ENGINE FAILED ABRUPTLY.  N1 WINDMILLING AND N2 ZERO.  NO RELIGHT ATTEMPT.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ANC.  TGB SUSPECTED.  ENGINE SB 72-0263R03 IS RELATED.
